# SDR WX0A2025072832517

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 20,118 hours, 10,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE INOP DOESNT CHIRP DURING TEST / PERFORMED OPERATIONAL CHECK OF MICROPHONE PER AMM 25-65-51-710-002-A. OPS CHECK GOOD. A/C OK FOR SERVICE."
